| Catalog Number |
221832048 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medical device reprocessing staff noticed that these trial liners were cross threaded and no longer fit into the shell pin trl lnr neut 48odx32id (221832048) : not applicable, pin trl lnr neut 50odx32id (221832050) : not applicable, pin trl lnr neut 520dx36id (221836052) : not applicable, pin trl lnr neut 540dx36id (221836054) : not applicable, was there any reported patient or user harm? no, was there a significant delay? no.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.